Rash with Herceptin

Highlighted
Contributor

Rash with Herceptin

I've developed a rash under my nose, very sore & it's looks like little pimples, not pussy. Can someone tell me if this is a side effect of Herceptin & what I can do about it because It's driving me nuts.

Reply
0 Kudos
1 REPLY 1
Highlighted
Super Contributor

Re: Rash with Herceptin

Hi debbru,

 

Let your doc know about the rash.  Make sure to moisturise your skin & wear sun protection.

Here is a link to a web site that gives alot of info on Herceptin.  It might be useful to you.

https://www.cancerresearchuk.org/about-cancer/cancer-in-general/treatment/cancer-drugs/drugs/trastuz...

 

Budgie 

Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.